Assist. Prof. Dr. Ali GELİŞKEN

M. Sc. Thesis and Advisor:
"On the Solutions and Periodicity of Difference Equations with Maximum and Minimum" (2005)
Advisor: Assist. Prof. Dr. Cengiz ÇİNAR


Ph. D. Thesis and Advisor:
"A Study on the Stability and Periodicity of Some Difference Equations with Maximum and Minimum" (2009)
Advisor: Assoc. Prof. Dr. Cengiz ÇİNAR

A. Papers published in SCI, SCI-E:

A1.    Gelişken A., Çinar C. and Karataş R., A Note on the Periodicity of the Lyness Max Equation, Advances in Difference Equations, Volume 2008 (2008).

A2.   Gelişken A., Çinar C. and Yalçınkaya İ., On the Periodicity of a Difference Equation with Maximum, Discrete Dynamics in Nature and Society  Volume 2008 (2008).

A3.   Gelişken A. and Çinar C., On the Global Attractivity of a Max-type Difference Equation, Discrete Dynamics in Nature and Society  Volume 2009 (2009).

A4.    Gelişken A., Çinar C. and Kurbanlı A. S., On the Asymptotic Behavior and Periodic Nature of a Difference Equation with Maximum, Computers and Mathematics with Applications, Volume 59, Number 2 (2010).

A5.   Gelişken A., Çinar C. and Yalçınkaya İ., On a Max-type Difference Equation, Advances in Difference Equations, Volume 2010 (2010).

A6.    Yalçınkaya I., Cinar C. and Gelişken A., On the Recursive Sequence x(n+1) = max{x(n),A}/x^2(n)x(n-1), Discrete Dynamics in Nature and Society, Volume 2010 (2010).

A7.    Karataş R. and Gelişken A., Qualitative Behavior of a Rational Difference Equation, Ars Combinatory, (in press).

 

B. Papers published in other indexes:

B1.   Gelişken A. and Yalçınkaya I., On the Solutions of the Difference Equation  x(n+1) = max {A / x(n), x(n-1) / B}, Selcuk Journal of Applied Mathematics, Winter- Spring, Volume 6, Number 1, 55-71, (2005).